# SDR G41A2024092400735

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Aircraft: N824MG
- Make and model: Lear 55LEAR
- Aircraft serial: 55106
- Aircraft time: 18,265 hours, 12,069 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 230700617
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON THE MORNING OF 9/21/2024, N824MG WAS DEPARTING EMPTY FROM KLBB HEADING BACK TO KELP WHEN THE CAPTAIN NOTICED THE HYDRAULIC PRESSURE INDICATOR FLUCTUATING. NO OTHER ISSUE OR DISCREPANCY NOTICED. THE CAPTAIN ELECTED TO RETURN TO KLBB FOR PRECAUTIONARY PURPOSES. THE PRESSURE STARTED TO DROP, STILL FLUCTUATING AS THEY TURNED AROUND. THE PRESSURE WAS SLIGHTLY ABOVE ZERO AS THE WERE LINING UP FOR LANDING. THE CAPTAIN DECIDED TO DECLARE AN EMERGENCY. THE AIRCRAFT WAS LANDED SAFELY AND TAXIED BACK TO THE FBO. ALL FUNCTIONS REQUIRING HYDRAULIC PRESSURE WERE COMPLETED BY RESIDUAL PRESSURE FROM ENGINES AND THE STAND BY HYDRAULIC PUMP. NO EMERGENCY AIR WAS NEEDED FOR GEAR EXTENSION OR AIRCRAFT BRAKING. THE CAPTAIN INVESTIGATED THE AREA OF THE AIRCRAFT WHERE HYDRAULIC FLUID WAS FOUND DRIPPING. THE FLUID WAS COMING FROM THE RH INBOARD MAIN GEAR DOOR ACTUATOR RETRACT HYDRAULIC HOSE. ATI JET MAINTENANCE WAS DISPATCHED TO KLBB WITH PARTS AND SUPPLIES. THE DEFECTIVE HOSE WAS REPLACED, THE HYDRAULIC FILTERS WERE REMOVED, FLUSHED AND INSPECTED FOR CONTAMINATION. NO CONTAMINATION FOUND IN THE PRESSURE OR RETURN FILTERS. NEW FILTERS WERE INSTALLED AND THE HYDRAULIC RESERVOIR WAS SERVICED. THE STANDBY HYDRAULIC PUMP WAS RUN AND REQUIRED BLEEDING, A SMALL AMOUNT OF AIR WAS RELEASED DURING THE PROCESS. THE ENGINES WERE RUN INDIVIDUALLY AND PRESSURE INDICATION WAS NORMAL ON BOTH. AFTER TOPPING OFF THE RESERVOIR, THE CREW DECIDED IT WAS SAFE TO ATTEMPT THE RETURN FLIGHT TO KELP. THE FLIGHT WAS COMPLETED WITH NOT ISSUES/DISCREPANCIES REPORTED.
